# SDR CALA2025082107993

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 27,392 hours, 10,218 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS R1 DOOR SLIDE BRACKET RIGHT HAND SIDE IS LOOSE ADJUSTED GIRT BAR RETAINER CLIPS, OPS CHECK NORMAL.
